James-Freeman-facebook wrote: Both ezetimbe and simvastatin can cause myopathy and myalgia (sore muscles). Getting your CK (creatine kinase) enzyme checked via a blood test would be a good idea. If it is elevated consider stopping one.
Dr James, below are the blood tests I had yesterday.
The good news is that my muscle aches & pains are getting less.
My wife & I just returned from a 7 day self drive holiday in NZ, where I did lots of walking tracks.
To my surprise my muscles started to ache but I just kept on pushing on & the pain got less.
Maybe being post Tx 4weeks, my liver is starting to recover from having the hepC virus for 45 years.
Fasting Blood Test
Hepatitis C Virus RNA Qualitative
HCV Genotype 1a
2003 Relapsed Peg Interferon / Ribavirin
Pre treatment VL 2,000,000
ALT 65, AST 42, ALP 111, GGT 56
Treatment -24 weeks - Sof , Led with 12 weeks Riba.
4 weeks VL <12 Detected ALP 89 , GGT 21 , ALT 17 , AST14
12 weeks VL Undetected ALP 96, GGT 22, ALT 20, AST 20
24 weeks VL Undetected ALP 83, GGT 20, ALT 21, AST 14
EOT 6th April 2016
SVR 5 weeks VL Undetected ALP 81, GGT 31, ALT 22, AST 20